MAUDE Adverse Event Report: MICROVENTION, INC. HYPERSOFT ADVANCED; EMBOLIZATION COIL

MICROVENTION, INC. HYPERSOFT ADVANCED; EMBOLIZATION COIL
Model Number 8510-0202-A2
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The coil remains implanted in the patient and the remainder of the device was discarded at the user facility; therefore, a product evaluation could not be performed.The root cause is unknown.
 
Event or Problem Description
It was reported that during repositioning of an embolization coil in a previously ruptured anterior communicating artery aneurysm, the coil unexpectedly detached in the aneurysm.The coil was left implanted in the aneurysm.There was no reported intervention or patient injury.

Brand Name
HYPERSOFT ADVANCED
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key7009501
Report Number2032493-2017-00277
Device Sequence Number1496669
Product Code HCG
UDI-Device Identifier00816777020819
UDI-Public(01)00816777020819(11)170127(17)211231(10)170127VC2
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2021
Device Model Number8510-0202-A2
Device Lot Number170127VC2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR